# SDR SWAA2021061076047

- Difficulty date: May 21, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500 TO 500A; CORROSION AROUND R/H TRANSITION ANGLE NUT PLATE HOLES / REMOVED AND REPLACED FWD CARGO RIGHT TRANSITION ANGLE FROM STA 500 TO STA 500A P.N. 13A8126438 IAW SRM 51-40-02
